MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 3 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 3 CEM; KNEE TIBIAL TRAY
Model Number 1506-80-003
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The customer complained that a hair was inside the sterile packaging.One part inside and the other part outside.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (medical device problem code) device contaminated during manufacture or shipping (a1802) is being utilized to capture packaging - foreign matter - inside sterile packaging (foreign material inside sterile packaging) & packaging - foreign matter - outside sterile packaging (foreign material not inside sterile packaging).
 
Event or Problem Description
Additional information received states that no surgical delay was reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual examination found a hair between the seal tab and the tyvek package, confirming the reported allegation, however the device was further sent to depuy ireland for investigation and the sterility of the device was not compromised.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: depuy synthes quality system raised nc# nr-0194709 to address the current complaint condition.1) quantity manufactured: (b)(4).2) date of manufacture: 20-dec-2022.3) any anomalies or deviations identified in dhr: none.4) expiry date: 30 november 2032.5) ifu reference: ifu: 090200829.Device history review: depuy synthes quality system raised nc# (b)(4) to address the current complaint condition.1) quantity manufactured: (b)(4).2) date of manufacture: 20-dec-2022.3) any anomalies or deviations identified in dhr: none.4) expiry date: 30 november 2032.5) ifu reference: ifu: 090200829.

Brand Name
ATTUNE RP TIB BASE SZ 3 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16251827
Report Number1818910-2023-02123
Device Sequence Number14825340
Product Code NJL
UDI-Device Identifier10603295492153
UDI-Public10603295492153
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-80-003
Device Catalogue Number150680003
Device Lot Number4004722
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer02/20/2023
05/04/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date02/21/2023
05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown